Skip to Main content Skip to Navigation
Journal articles

Transparent boundary conditions for wave propagation in fractal trees: convolution quadrature approach

Patrick Joly 1 Maryna Kachanovska 1 
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : In this work we propose high-order transparent boundary conditions for the weighted wave equation on a fractal tree, with an application to the modeling of sound propagation in a human lung. This article follows the recent work [29], dedicated to the mathematical analysis of the corresponding problem and the construction of low-order absorbing boundary conditions. The method proposed in this article consists in constructing the exact (trans-parent) boundary conditions for the semi-discretized problem, in the spirit of the convolution quadrature method developed by Ch. Lubich. We analyze the stability and convergence of the method, and propose an efficient algorithm for its implementation. The exposition is concluded with numerical experiments.
Document type :
Journal articles
Complete list of metadata

Cited literature [49 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-02265345
Contributor : Maryna Kachanovska Connect in order to contact the contributor
Submitted on : Monday, August 3, 2020 - 4:15:47 PM
Last modification on : Wednesday, May 11, 2022 - 12:06:04 PM

File

cq_report (1).pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-02265345, version 2

Citation

Patrick Joly, Maryna Kachanovska. Transparent boundary conditions for wave propagation in fractal trees: convolution quadrature approach. Numerische Mathematik, Springer Verlag, 2020, 146(2), pp.281-334. ⟨hal-02265345v2⟩

Share

Metrics

Record views

161

Files downloads

186